Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Finitely additive measures


Authors: Kôsaku Yosida and Edwin Hewitt
Journal: Trans. Amer. Math. Soc. 72 (1952), 46-66
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1952-0045194-X
MathSciNet review: 0045194
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932.
  • [2] Garrett Birkhoff, Lattice theory, Rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [3] S. Bochner, and R. S. Phillips, Additive set functions and vector lattices, Ann. of Math. (2) vol. 42 (1941) pp. 316-324. MR 0004079 (2:315d)
  • [4] G. Fichtenholz and L. Kantorovič, Sur les opérations linéaires dans l'espace des fonctions bornées, Studia Math. vol. 5 (1934) pp. 69-98.
  • [5] Hans Hahn and Arthur Rosenthal, Set functions, Albuquerque, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [6] Paul R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [7] Edwin Hewitt, Certain generalizations of the Weierstrass approximation theorem, Duke Math. J. vol. 14 (1947) pp. 419-427. MR 0021662 (9:95e)
  • [8] -, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [9] T. H. Hildebrandt, On bounded functional operations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 868-875. MR 1501772
  • [10] Shizuo Kakutani, Concrete representations of abstract $ M$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [11] L. V. Kantorovič, B. Z. Vulih, and A. G. Pinsker, Funktsional'niĭ analiz v poluuporya-dočennih prostranstvah, Moscow, Gosudarstvennoe Izdatel'stvo Tehniko-Teoretičeskoi Literatury, 1950. MR 0038006 (12:340d)
  • [12] M. G. Kreĭn and M. A. Rutman, Lineĭnye operatory, ostavlayuščie invariantnym konus v prostranstve Banaha, Uspehi Matematičeskih Nauk (3) vol. 1 (1948) pp. 3-95.
  • [13] O. M. Nikodým, Sur les suites convergentes de fonctions parfaitement additives d'ensemble abstrait, Monatshefte für Mathematik und Physik vol 40 (1933) pp. 427-432.
  • [14] Stanisław Saks, Theory of the integral, Monografje Matematyczne, Warsaw, 1937.
  • [15] Alfred Tarski, Ideale in vollständigen Mengenkörpern, I, Fund. Math. vol. 32 (1938) pp. 45-63.
  • [16] -, Ideale in vollständigen Mengenkörpern, II, Fund. Math. vol. 33 (1945) pp. 51-65. MR 0017737 (8:193b)
  • [17] E. C. Titchmarsh, The theory of functions, Oxford University Press, 1939.
  • [18] M. A. Woodbury, Bull. Amer. Math. Soc. Abstract 56-2-167.
  • [19] Kôsaku Yosida, Vector lattices and additive set functions, Proc. Imp. Acad. Tokyo vol. 17 (1941) pp. 228-232. MR 0008119 (4:247f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0045194-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society